Alert archive / Michigan / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Detroit, MI
NWS Detroit, MI issued this flash flood warning at Jun 14, 2015, 2:28 PM EDT for 4 counties in Michigan. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 2:28 PM EDT (18:28 UTC)
- Expired
- Jun 14, 2015, 5:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Macomb County, MI, Oakland County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 39 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:41 PM EDT | FLOOD | 1 Nw Ann Arbor, MI | ROAD CLOSED AT MAIN AND DEPOT. NUMEROUS REPORTS OF URBAN STREET FLOODING. |
| Jun 14, 4:00 PM EDT | HEAVY RAIN 1.33 | Sw Romulus, MI | 16 HOUR TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
293
WGUS53 KDTX 141828
FFWDTX
MIC099-125-161-163-142130-
/O.NEW.KDTX.FF.W.0001.150614T1828Z-150614T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
228 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MACOMB COUNTY IN SOUTHEASTERN MICHIGAN...
WAYNE COUNTY IN SOUTHEASTERN MICHIGAN...
WASHTENAW COUNTY IN SOUTHEASTERN MICHIGAN...
SOUTHEASTERN OAKLAND COUNTY IN SOUTHEASTERN MICHIGAN...
* UNTIL 530 PM EDT
* AT 226 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN ONE AND TWO INCHES OF
RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF THE AREA. FLASH
FLOODING IS EITHER OCCURRING OR EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WARREN...ANN ARBOR...LIVONIA...TROY...SOUTHFIELD...TAYLOR...ST.
CLAIR SHORES...NOVI...ROMULUS...YPSILANTI...SALINE...GROSSE
POINTE...CHELSEA...DEXTER...DOWNTOWN DETROIT...CANTON...DETROIT...
STERLING HEIGHTS...DEARBORN AND ROYAL OAK.
ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO ARE POSSIBLE IN THE WARNED
AREA OVER THE NEXT ONE TO THREE HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4256 8285 4249 8288 4243 8287 4236 8293
4235 8297 4236 8297 4232 8307 4224 8315
4220 8315 4216 8413 4242 8413 4243 8367
4245 8366 4251 8342
$$
SC2 follow-up statements
707
WGUS73 KDTX 141915
FFSDTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
315 PM EDT SUN JUN 14 2015
MIC099-125-161-163-142130-
/O.CON.KDTX.FF.W.0001.000000T0000Z-150614T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MACOMB MI-WAYNE MI-WASHTENAW MI-OAKLAND MI-
315 PM EDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN MACOMB...WAYNE...WASHTENAW AND SOUTHEASTERN OAKLAND
COUNTIES...
AT 310 PM EDT...DOPPLER RADAR INDICATED A DIMINISHING TREND TO
COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA. RAINFALL
AMOUNTS BETWEEN ONE AND TWO INCHES FELL OVER ROUGHLY A ONE HOUR
PERIOD OF MUCH OF THE AREA THIS AFTERNOON. ADDITIONAL HEAVY RAINFALL
THIS AFTERNOON WILL BE MORE LOCALIZED. THERE ARE HOWEVER REPORTS OF
ONGOING FLOODING ON AREA ROADS. IT WILL TAKE A COUPLE HOURS FOR THE
WATER TO RECEDE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WARREN...ANN ARBOR...LIVONIA...TROY...SOUTHFIELD...TAYLOR...ST. CLAIR
SHORES...NOVI...ROMULUS...YPSILANTI...SALINE...GROSSE POINTE...
CHELSEA...DEXTER...DOWNTOWN DETROIT...CANTON...DETROIT...STERLING
HEIGHTS...DEARBORN AND ROYAL OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4256 8285 4249 8288 4243 8287 4236 8293
4235 8297 4236 8297 4232 8307 4224 8315
4220 8315 4216 8413 4242 8413 4243 8367
4245 8366 4251 8342
$$
SC552
WGUS73 KDTX 142031
FFSDTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
431 PM EDT SUN JUN 14 2015
MIC099-125-161-163-142041-
/O.CAN.KDTX.FF.W.0001.000000T0000Z-150614T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MACOMB MI-WAYNE MI-WASHTENAW MI-OAKLAND MI-
431 PM EDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MACOMB...WAYNE...
WASHTENAW AND SOUTHEASTERN OAKLAND COUNTIES IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES AND DO NOT DRIVE OVER ROADS THAT MAY STILL BE COVERED WITH
WATER.
LAT...LON 4256 8285 4249 8288 4243 8287 4236 8293
4235 8297 4236 8297 4232 8307 4224 8315
4220 8315 4216 8413 4242 8413 4243 8367
4245 8366 4251 8342
$$
SCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:00 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 14, 2:00 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
200 PM EDT SUN JUN 14 2015
.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN A WARM MOIST
AIRMASS AS A FRONTAL BOUNDARY AND LOW PRESSURE SYSTEM PASS THROUGH
THE AREA. BEST CHANCE FOR THUNDER WILL BE NEAR DETROIT-AREA
TERMINALS...NOT CONFIDENT ON A STORM DIRECTLY IMPACTING PTK BUT
THERE MAY BE A FEW LIGHTNING STRIKES JUST TO THE SOUTH. MVFR
CONDITIONS WILL SETTLE IN BEHIND THE FRONT...WITH SOME FOG EXPECTED
TO DEVELOP TONIGHT AS WINDS GO CALM...A WARM AND MOIST AIRMASS
REMAINS IN PLACE...AND SOILS REMAIN SATURATED FROM EARLIER RAINFALL.
FOR DTW...HIGH CONFIDENCE WITH SHOWERS/TSTORMS HITTING THE TERMINAL
AFTER 18Z...WITH ACTIVITY THEN CONTINUING INTO THE EARLY EVENING.
STORMS MAY BE SEVERE...WITH BIGGEST THREAT DAMAGING WIND GUSTS TO 50
KNOTS. FREQUENT LIGHTING AND VERY INTENSE RAINFALL CAN BE EXPECTED
WITH THUNDERSTORMS. A FEW SHOWERS AND POSSIBLY A THUNDERSTORM WILL
OVERNIGHT...BUT ATTENTION WILL TURN TO LOWERING CEILINGS AND
POTENTIAL FOG DEVELOPMENT.
//DTW THRESHOLD PROBABILITIES...
* HIGH IN CEILINGS BELOW 5000 FT.
* HIGH FOR THUNDERSTORMS IMPACTING THE AIRSPACE 18Z-22Z.
&&
.PREV DISCUSSION...ISSUED 328 AM EDT SUN JUN 14 2015
SHORT TERM...TODAY AND TONIGHT
ONE AGAIN WE WILL DEAL WITH A FRONTAL BOUNDARY...NOW LIFTING NORTH
AS A WARM FRONT...DRAPED OVER THE SE CONUS RIDGE WITH A SERIES OF
WAVES RIPPLING ALONG THE FRONT THROUGH LOWER MI. A VERY MOIST
AIRMASS WITH DEEP LAYER SW FLOW PUMPING IN A CONTINUOUS STREAM OF
TROPICAL MOISTURE INTO THE AREA HAS KEPT PWATS AT OR ABOVE 1.5
INCHES FOR A FEW DAYS NOW AND THE SFC DEWPOINTS STEADY IN THE MID
60S WILL GET A BOOST TO AROUND 70 FOR LOCATIONS SOUTH OF THE WARM
FRONT. THOUGH THE MOISTURE LADEN AIRMASS LEAVES MUCH TO BE DESIRED
WITH RESPECT TO LAPSE RATES...BROAD LIFT WITH THE MID LEVEL
WAVES...FRONTAL FORCING OVERHEAD...NOSE OF LL JET OVER SOUTHERN
MI...WEAK MID LEVEL JET LET ALOFT...IMPRESSIVELY STRONG THETA E
PLUME...AND MUCAPE AVERAGING 1000-1500 J/KG SHOULD LEAD TO
WIDESPREAD SHOWER/TSTORM DEVELOPMENT THROUGH THE DAY. SFC BASED CAPE
WILL CREEP ACROSS THE STATE LINE INTO THE AREA WITHIN THE WARM
SECTOR INCREASING FOR A FEW HOURS BEFORE A TRAILING TROUGH/COLD
FRONT WORKS THROUGH SE MI IN THE EARLY EVENING. MODELS HAVE BEEN
STRUGGLING WITH STORM COVERAGE/INITIATION TIMES DUE TO THE AMPLE
MOISTURE AND BROAD INSTABILITY PRESENT BUT THE FRONTS SHOULD PROVIDE
SOME BETTER FOCUS AND TIMING FOR US TODAY. SPC HAS MOST OF THE AREA
IN AT LEAST MARGINAL RISK OF SEVERE WEATHER WITH LOCATIONS ALONG AND
SOUTH OF THE M59 IN A SLIGHT RISK.
AS IS USUALLY THE CASE...THERE ARE POTENTIAL PITFALLS THAT COULD
LESSEN OUR CHANCES FOR SEVERE WEATHER. THE BIGGEST WILL BE
CONVECTION AND RESULTANT CLOUD COVER THROUGHOUT THE MORNING AND
AFTERNOON PREVENTING ATMOSPHERIC RECOVERY FOR INITIATION LATER ALONG
THE COLD FRONT. AND WITH A FAIRLY DECENT WAVE TRACKING INTO MID MI
THIS AFTERNOON USHERING IN A GOOD SLUG OF THETA E AND CONVECTION...A
RAIN COOLED AIRMASS WILL LIKELY IMPACT THE POTENTIAL NORTHWARD PUSH
OF THE WARM FRONT.
ALL IN ALL...LOOKS LIKES AREAS HIGHLIGHTED BY SLIGHT RISK DO STAND
THE BEST CHANCE TO TRY TO DRY OUT FOR A FEW HOURS THIS AFTERNOON
WITH THE FRONT TO THEIR NORTH ALLOWING INSTABILITY TO BUILD AS THE
COLD FRONT APPROACHES IN THE LATE AFTERNOON/EVENING. UNIDIRECTIONAL
SHEAR AROUND 30 KNOTS WILL ALLOW FOR SOME ORGANIZATION WITH STRONGER
STORMS. MAIN THREATS WILL BE WIND AND LARGE HAIL...THOUGH STORMS
RIDING THE WARM FRONT MAY DEVELOP ROTATION KEEPING THE POTENTIAL OF
TORNADOES IN PLAY. AND WITH THE WEALTH OF MOISTURE IN THE COLUMN...
HEAVY RAINFALL AND FLASH FLOODING WILL NEED TO BE MONITORED. STORMS
WILL PERSIST THROUGH THE DAY BUT THE STRONGEST STORMS LOOK TO OCCUR
IN A 17-00Z TIME FRAME SOUTH OF M59.
OVERNIGHT...SOME CONVECTION MAY LINGER ACROSS LENAWEE AND MONROE
COUNTIES FOR A FEW HOURS IF THE COLD FRONT LAGS BUT THE REST OF THE
CWA SHOULD DRY OUT FAIRLY QUICKLY. WILL NEED TO WATCH FOR FOG
DEVELOPMENT AS THE NOCTURNAL INVERSION AGAIN TRAPS AMPLE LL MOISTURE.
LONG TERM...
A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS WILL PERSIST INTO MONDAY
AS ANOTHER WEAK LOW PRESSURE SYSTEM RIPPLES ALONG STALLED FRONTAL
BOUNDARY OVER THE AREA. CURRENT FORECAST POSITIONING OF THE FRONT
SHOULD LEAD TO A BETTER CHANCE OF CONVECTION OVER THE SOUTHERN HALF
OF THE AREA...BUT CHANCES WILL STILL EXIST THROUGH THE REMAINDER OF
THE AREA ALONG AND NORTH OF I 69.
HIGH PRESSURE BEGINS TO BUILD INTO THE REGION MONDAY NIGHT INTO
TUESDAY IN THE WAKE OF THIS SYSTEM WITH THE EFFECTIVE FRONTAL
POSITION SHIFTING SOUTHWARD AS THIS OCCURS. THIS SHOULD MINIMIZE
RAIN CHANCES...PARTICULARLY OVER THE NORTHERN TWO THIRDS OF THE
FORECAST AREA...FROM LATE MONDAY NIGHT INTO EARLY WEDNESDAY. BY THAT
TIME...ADDITIONAL SHORTWAVE ENERGY RIDING EASTWARD ALONG THE UPPER
LEVEL BAND OF WESTERLIES WILL ALLOW OF A SLIGHT BUCKLING OF THE
MAINLY ZONAL UPPER FLOW PATTERN. THIS SHOULD BRING THE FRONTAL
BOUNDARY BACK NORTH TOWARDS THE AREA WEDNESDAY WITH RAIN CHANCES
INCREASING ONCE AGAIN FROM SOUTH TO NORTH ACROSS THE AREA.
BY THE MIDDLE/LATE PART OF NEXT WEEK...THE FORECAST WILL BECOME MORE
COMPLICATED AS REMNANTS OF WHATEVER TROPICAL SYSTEM EVOLVES OVER THE
WESTERN GULF/MEXICO ARE PULLED NORTH TOWARDS THE AREA AROUND THE
WESTERN EDGE OF AN EXTENSIVE UPPER LEVEL HIGH OVER THE SOUTHEAST
CONUS AND ATLANTIC OCEAN. MODELS SUGGEST THIS SYSTEM MAY LARGELY
BYPASS THE AREA TO THE SOUTH AS THE FLOW REMAINS ZONAL AND THIS
SYSTEM TURNS EASTWARD INTO THE OHIO VALLEY ALONG THE WEST TO EAST
FRONTAL BOUNDARY NEAR THE MICHIGAN AND OHIO STATE LINE. IF THE
PROGRESS OF THIS SYSTEM ENDS UP BEING SLOWER THAN FORECAST...THERE
IS SOME POTENTIAL THAT THE NEXT SHORTWAVE TRACKING ACROSS THE
NORTHERN TIER OF THE CONUS MAY ALLOW FOR THIS MOISTURE TO BE PULLED
FURTHER NORTH INTO THE AREA LATE IN THE FORECAST PERIOD. CONFIDENCE
IN THIS WHOLE SCENARIO REMAINS QUITE LOW AT THIS TIME FRAME.
AS FOR TEMPERATURES...THE WARM AND HUMID BEGINNING TO THE WEEK WILL
EASE INTO THE MIDDLE OF THE WEEK AS THE AFOREMENTIONED HIGH PRESSURE
SYSTEM BRINGS DRIER AIR INTO THE REGION. THEREAFTER...A GENERAL
INCREASE IN MOISTURE SHOULD BE ANTICIPATED INTO THE END OF THE WEEK
WITH TEMPERATURES VERY NEAR AVERAGE FOR THE MIDDLE OF JUNE...WITH
HIGHS OSCILLATING BETWEEN THE MID/UPPER 70S AND LOWER 80S AND LOWS
COMMONLY IN THE MID 50S TO LOWER 60S.
MARINE...
A WARM FRONT WILL LIFT INTO THE SOUTHERN GREAT LAKES TODAY AND THEN
FLUCTUATE BACK AND FORTH ACROSS SOUTHERN MICHIGAN AND THE NORTHERN
OHIO VALLEY OVER THE NEXT FEW DAYS. THIS WILL MOSTLY LIKELY BRING
ROUNDS OF SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THE WEEK
WITH THE BETTER CHANCES FOR THUNDERSTORMS SOUTH OF PORT AUSTIN BY
MONDAY. THIS INFLUX OF LOW LEVEL MOISTURE OVER LAKE HURON MAY
TRIGGER ANOTHER ROUND OF DENSE FOG OVER THE COLD WATERS OF LAKE
HURON. HOWEVER...WITH ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY AT
TIMES...THIS DEVELOP SHOULD REMAIN SOMEWHAT MUTED. WILL MAINTAIN THE
MENTION OF FOG...BUT FORGO ANY HEADLINE AT THIS TIME.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...DENSE FOG ADVISORY UNTIL 10 AM EDT MONDAY FOR LHZ361>363-441>443-
462>464.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....HLO
SHORT TERM...DRK
LONG TERM....DG
MARINE.......DG
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jun 14, 9:45 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 945 AM EDT SUN JUN 14 2015 MIZ060>063-068>070-075-076-082-083-151345- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- WASHTENAW-WAYNE-LENAWEE-MONROE- 945 AM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM PULLS A COLD FRONT THROUGH THE REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. STORMS WILL ALSO BE CAPABLE OF INTENSE RAINFALL...WHICH COULD LEAD TO LOCALIZED FLOODING AS SOILS REMAIN SATURATED FROM EARLIER RAINFALL. THE BEST WINDOW FOR STRONGER THUNDERSTORMS WILL BE FROM NOON TO 800 PM. THUNDERSTORMS WILL TRACK WEST TO EAST AT AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN MONDAY...WEDNESDAY AND THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. MIZ047>049-053>055-151345- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- 945 AM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. WHILE THE THREAT FOR SEVERE WEATHER IS LOW...INTENSE RAINFALL MAY LEAD TO LOCALIZED FLOODING...ESPECIALLY AS SOILS REMAIN SATURATED FROM EARLIER RAINFALL. THUNDERSTORMS WILL TRACK FROM WEST TO EAST AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN MONDAY...WEDNESDAY AND THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-151345- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 945 AM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT TODAY AND TONIGHT FOR LAKE HURON...WITH THE EXCEPTION OF SAGINAW BAY. PLEASE SEE THE LATEST MARINE WEATHER STATEMENT FOR DETAILS. THERE IS CHANCE OF THUNDERSTORMS TODAY OVER THE CENTRAL GREAT LAKES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR LAKE ST CLAIR AND LAKE ERIE AS A LOW PRESSURE SYSTEM PULLS A COLD FRONT THROUGH THE REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 50 KNOTS. STORM MOTION WILL BE TO THE EAST AT 30 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN MONDAY...WEDNESDAY AND THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). HLO
In the hours before
Local storm report, Jun 14, 11:08 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1108 AM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 NE CORUNNA 43.00N 84.09W
06/14/2015 M0.75 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0600 AM HEAVY RAIN 1 WNW WOODHAVEN 42.14N 83.25W
06/14/2015 M0.29 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 4 N BURTON 43.05N 83.62W
06/14/2015 M0.21 INCH GENESEE MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN 4 E WHITE LAKE 42.65N 83.43W
06/14/2015 M0.52 INCH OAKLAND MI OFFICIAL NWS OBS
12 HOUR TOTAL AT NWS WHITE LAKE
0700 AM HEAVY RAIN WATERFORD 42.66N 83.39W
06/14/2015 M0.36 INCH OAKLAND MI ASOS
12 HOUR TOTAL AT PONTIAC AIRPORT
0700 AM HEAVY RAIN FLINT 43.02N 83.69W
06/14/2015 M0.53 INCH GENESEE MI ASOS
12 HOUR TOTAL AT BISHOP AIRPORT
0700 AM HEAVY RAIN 1 NE CANTON 42.32N 83.47W
06/14/2015 M0.16 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 3 ESE BELLEVILLE 42.19N 83.43W
06/14/2015 M0.29 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 1 ESE DAVISBURG 42.75N 83.52W
06/14/2015 M0.95 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 1 NW CANTON 42.32N 83.50W
06/14/2015 M0.31 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 3 SE WEST BLOOMFIELD 42.54N 83.34W
06/14/2015 M0.39 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 5 W PLYMOUTH 42.37N 83.57W
06/14/2015 M0.29 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 5 NE ADRIAN 41.95N 83.97W
06/14/2015 M0.19 INCH LENAWEE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN 3 SE ANN ARBOR 42.24N 83.69W
06/14/2015 M0.30 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN SW CLIO 43.18N 83.74W
06/14/2015 M1.34 INCH GENESEE MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN TECUMSEH 42.01N 83.94W
06/14/2015 M0.15 INCH LENAWEE MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN 1 N FARMINGTON HILLS 42.50N 83.38W
06/14/2015 M0.24 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN LINDEN 42.82N 83.78W
06/14/2015 M0.47 INCH GENESEE MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN 2 S TROY 42.55N 83.14W
06/14/2015 M0.18 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0700 AM HEAVY RAIN VASSAR 43.37N 83.58W
06/14/2015 M0.22 INCH TUSCOLA MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN OWOSSO 43.00N 84.18W
06/14/2015 M0.57 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0700 AM HEAVY RAIN ROMULUS 42.22N 83.37W
06/14/2015 M0.23 INCH WAYNE MI ASOS
12 HOUR TOTAL AT DETROIT METRO AIRPORT
0700 AM HEAVY RAIN DETROIT 42.38N 83.11W
06/14/2015 M0.29 INCH WAYNE MI ASOS
12 HOUR TOTAL AT DETROIT CITY AIRPORT
0700 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
06/14/2015 M0.51 INCH WASHTENAW MI CO-OP OBSERVER
12 HOUR TOTAL AT U OF M
0710 AM HEAVY RAIN 1 NE WIXOM 42.53N 83.52W
06/14/2015 M0.50 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0711 AM HEAVY RAIN 2 WNW TIPTON 42.03N 84.10W
06/14/2015 M0.18 INCH LENAWEE MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
06/14/2015 M0.20 INCH OAKLAND MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN CHESANING 43.18N 84.12W
06/14/2015 M0.76 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN SE ANN ARBOR 42.28N 83.73W
06/14/2015 M0.26 INCH WASHTENAW MI CO-OP OBSERVER
12 HOUR TOTAL
0730 AM HEAVY RAIN GOODRICH 42.92N 83.51W
06/14/2015 M0.34 INCH GENESEE MI CO-OP OBSERVER
12 HOUR TOTAL
0743 AM HEAVY RAIN 4 S DETROIT 42.32N 83.11W
06/14/2015 M0.23 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0745 AM HEAVY RAIN 2 NNW LIVONIA 42.42N 83.39W
06/14/2015 M0.18 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0750 AM HEAVY RAIN 2 NW WATERFORD 42.68N 83.42W
06/14/2015 M0.40 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN CARO 43.49N 83.40W
06/14/2015 M0.16 INCH TUSCOLA MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 2 E MERRILL 43.41N 84.30W
06/14/2015 M0.20 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN MILAN 42.09N 83.68W
06/14/2015 M0.32 INCH WASHTENAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 3 NW PINCKNEY 42.49N 83.99W
06/14/2015 M0.63 INCH LIVINGSTON MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN DURAND 42.91N 83.99W
06/14/2015 M0.77 INCH SHIAWASSEE MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN SAGINAW 43.42N 83.95W
06/14/2015 M0.19 INCH SAGINAW MI CO-OP OBSERVER
12 HOUR TOTAL
0800 AM HEAVY RAIN 5 E PINCKNEY 42.45N 83.85W
06/14/2015 M0.88 INCH LIVINGSTON MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 4 SSE FENTON 42.75N 83.68W
06/14/2015 M1.05 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 2 WNW ANN ARBOR 42.29N 83.77W
06/14/2015 M0.50 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 2 SE DEXTER 42.31N 83.85W
06/14/2015 M0.31 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 6 W PLYMOUTH 42.37N 83.58W
06/14/2015 M0.25 INCH WASHTENAW MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 4 NE DEARBORN 42.35N 83.16W
06/14/2015 M0.24 INCH WAYNE MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 1 WSW ORCHARD LAKE 42.58N 83.40W
06/14/2015 M0.64 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 6 WNW DURAND 42.95N 84.10W
06/14/2015 M1.34 INCH SHIAWASSEE MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 3 NNE SOUTHFIELD 42.52N 83.24W
06/14/2015 M0.17 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN NW SOUTH LYON 42.46N 83.65W
06/14/2015 M0.50 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 1 ESE DAVISBURG 42.75N 83.52W
06/14/2015 M0.81 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0800 AM HEAVY RAIN 3 NW SAGINAW 43.45N 83.99W
06/14/2015 M0.22 INCH SAGINAW MI COCORAHS
12 HOUR TOTAL
0813 AM HEAVY RAIN 4 NNW RICHMOND 42.86N 82.78W
06/14/2015 M0.28 INCH MACOMB MI CO-OP OBSERVER
12 HOUR TOTAL
0820 AM HEAVY RAIN 4 NW FARMINGTON HILLS 42.53N 83.43W
06/14/2015 M0.69 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0830 AM HEAVY RAIN LAPEER 43.05N 83.32W
06/14/2015 M0.15 INCH LAPEER MI CO-OP OBSERVER
12 HOUR TOTAL
0830 AM HEAVY RAIN 1 N WHITMORE LAKE 42.44N 83.75W
06/14/2015 M0.50 INCH LIVINGSTON MI CO-OP OBSERVER
12 HOUR TOTAL
0830 AM HEAVY RAIN 3 SE LEONARD 42.84N 83.10W
06/14/2015 M0.90 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0846 AM HEAVY RAIN E WHITE LAKE 42.65N 83.50W
06/14/2015 M0.66 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0900 AM HEAVY RAIN 2 S ORTONVILLE 42.82N 83.44W
06/14/2015 M1.49 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0900 AM HEAVY RAIN 3 N WHITE LAKE 42.70N 83.50W
06/14/2015 M0.65 INCH OAKLAND MI COCORAHS
12 HOUR TOTAL
0930 AM HEAVY RAIN CHELSEA 42.31N 84.02W
06/14/2015 M0.53 INCH WASHTENAW MI CO-OP OBSERVER
12 HOUR TOTAL
1003 AM HEAVY RAIN 4 W OXFORD 42.82N 83.33W
06/14/2015 M1.15 INCH OAKLAND MI TRAINED SPOTTER
12 HOUR TOTAL
1023 AM HEAVY RAIN HELL 42.43N 83.99W
06/14/2015 M0.85 INCH LIVINGSTON MI CO-OP OBSERVER
12 HOUR TOTAL
1025 AM HEAVY RAIN PORT AUSTIN 44.04N 83.00W
06/14/2015 M0.20 INCH HURON MI CO-OP OBSERVER
12 HOUR TOTAL
1030 AM HEAVY RAIN 2 W LAPEER 43.05N 83.36W
06/14/2015 M0.90 INCH LAPEER MI CO-OP OBSERVER
12 HOUR TOTAL
&&
RKULIKSpecial weather statement, Jun 14, 12:01 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1201 PM EDT SUN JUN 14 2015
MIZ068-069-075-141700-
LIVINGSTON-WASHTENAW-OAKLAND-
1201 PM EDT SUN JUN 14 2015
...A LINE OF THUNDERSTORMS WILL AFFECT LIVINGSTON...NORTHERN
WASHTENAW AND SOUTHWESTERN OAKLAND COUNTIES...
AT 1200 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM LESLIE TO NEAR DEXTER...AND MOVING NORTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
NOVI...HARTLAND...HOWELL...BRIGHTON...MILFORD...FOWLERVILLE...
PINCKNEY...HAMBURG...SOUTH LYON...SALEM...GREGORY...WHITMORE LAKE...
WIXOM...WOLVERINE LAKE...PLAINFIELD...UNADILLA...CHILSON...ISLAND
LAKE STATE RECREATION AREA...PINCKNEY STATE RECREATION AREA AND
COMMERCE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4270 8408 4266 8346 4244 8354 4243 8355
4241 8355 4232 8358 4234 8384 4238 8413
4266 8415
TIME...MOT...LOC 1600Z 245DEG 25KT 4244 8443 4238 8388
SCSpecial weather statement, Jun 14, 1:21 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 121 PM EDT SUN JUN 14 2015 MIZ075-076-082-083-141900- WASHTENAW-WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...ANN ARBOR...DETROIT...ADRIAN...MONROE 121 PM EDT SUN JUN 14 2015 ...LOCALLY INTENSE RAINFALL THIS AFTERNOON... SHOWERS AND SCATTERED THUNDERSTORMS WILL IMPACT THE AREA OVER THE NEXT TWO TO FOUR HOUR. THE THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL. THIS WILL GREATLY REDUCE VISIBILITIES AND LEAD TO RAPID PONDING OF WATER ON THE ROADS. MOTORISTS TRAVELING THROUGH THE AREA THIS AFTERNOON SHOULD BE ALERT TO RAPID FLUCTUATIONS IN VISIBILITIES DUE TO INTENSE RAINFALL. SC
Local storm report, Jun 14, 2:04 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
204 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 4 S TECUMSEH 41.95N 83.95W
06/14/2015 M0.75 INCH LENAWEE MI TRAINED SPOTTER
&&
SSSpecial weather statement, Jun 14, 2:20 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
220 PM EDT SUN JUN 14 2015
MIZ083-141845-
MONROE-
220 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 220 PM EDT...A STRONG THUNDERSTORM WAS OVER IDA...OR NEAR
DUNDEE...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
LUNA PIER AND MAYBEE AROUND 230 PM EDT.
MONROE AROUND 235 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ESTRAL BEACH...
WOODLAND BEACH...SCOFIELD...NEWPORT...CONE...SAMARIA...LA SALLE...
AZALIA...BOLLES HARBOR AND STONY POINT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4204 8377 4203 8320 4201 8318 4203 8317
4200 8318 4202 8321 4199 8321 4197 8325
4192 8327 4194 8331 4193 8334 4188 8335
4187 8338 4182 8343 4181 8341 4181 8344
4175 8376
TIME...MOT...LOC 1820Z 256DEG 33KT 4189 8359
BEHNKESpecial weather statement, Jun 14, 2:26 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 226 PM EDT SUN JUN 14 2015 MIZ082-141900- LENAWEE- 226 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LENAWEE COUNTY... AT 225 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF BLISSFIELD...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... BLISSFIELD AROUND 245 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PALMYRA...JASPER... RIGA...OGDEN CENTER...SAND CREEK...FAIRFIELD AND WESTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHEASTERN MICHIGAN. LAT...LON 4184 8411 4192 8377 4172 8376 4171 8410 TIME...MOT...LOC 1825Z 261DEG 22KT 4174 8400 BEHNKE
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:18 AM EDT | Marine Dense Fog Advisory | DTX | 25 hr | |
| Jun 14, 12:01 PM EDT | Special Weather Statement | DTX | Livingston | 59 min |
| Jun 14, 1:34 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 41 min |
| Jun 14, 2:10 PM EDT | Areal Flood Advisory | DTX | Washtenaw, Wayne | 3 hr |
| Jun 14, 2:20 PM EDT | Special Weather Statement | DTX | Monroe | 25 min |
| Jun 14, 2:26 PM EDT | Special Weather Statement | DTX | Lenawee | 34 min |
| Jun 14, 2:35 PM EDT | Special Weather Statement | DTX | Wayne | 25 min |
| Jun 14, 2:44 PM EDT | Special Marine Warning | DTX | 61 min | |
| Jun 14, 2:49 PM EDT | Special Weather Statement | DTX | Monroe | 26 min |
| Jun 14, 2:53 PM EDT | Areal Flood Advisory | DTX | Lenawee, Monroe | 3 hr |
| Jun 14, 3:00 PM EDT | Special Weather Statement | DTX | Washtenaw | 30 min |
| Jun 14, 3:08 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Monroe, Washtenaw, Wayne | 67 min |
| Jun 14, 3:20 PM EDT | Flash Flood Warning | DTX | Lenawee, Monroe, Washtenaw, Wayne | 3 hr |
| Jun 14, 3:25 PM EDT | Special Weather Statement | DTX | Lenawee | 35 min |
| Jun 14, 3:58 PM EDT | Special Marine Warning | DTX | 62 min | |
| Jun 14, 4:18 PM EDT | Special Weather Statement | DTX | Monroe | 42 min |
| Jun 14, 7:41 PM EDT | Areal Flood Advisory | DTX | Washtenaw, Wayne | 2 hr |
Nearby
Flash Flood Warnings in Michigan, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.